# SDR GLBA2003043

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 14,578 hours, 18,681 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Disconnected
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR FAIL ANNUC ILLUM.  RECONNECTED EVA TUBING ON LEFT WING.
